Alert archive / Wisconsin / Gale Warnings in 2020

Gale Warning 22, NWS Green Bay, WI

November 13, 2020

NWS Green Bay, WI issued this gale warning at Nov 13, 2020, 3:07 PM CST. It took effect at Nov 14, 2020, 12:00 PM CST. It was in force for 39 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 13, 2020, 3:07 PM CST (21:07 UTC)
In effect from
Nov 14, 2020, 12:00 PM CST
Expired
Nov 16, 2020, 3:00 AM CST
In force
39 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

436 
WHUS73 KGRB 132107
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
307 PM CST Fri Nov 13 2020

LMZ521-522-541>543-140515-
/O.UPG.KGRB.GL.A.0012.201114T1800Z-201116T0900Z/
/O.NEW.KGRB.GL.W.0022.201114T1800Z-201116T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
307 PM CST Fri Nov 13 2020

...GALE WARNING IN EFFECT FROM NOON SATURDAY TO 3 AM CST MONDAY...

* WHAT...South winds to 30 kts with gale force gusts around 35
  knots Saturday afternoon and Saturday night, shifting west with
  gale force gusts to 40 kts Sunday and Sunday night. Waves as
  high as 4 to 6 feet on the bay, and 8 to 12 feet on the lake.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI, Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI, Rock Island Passage to Sturgeon Bay 
  WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan 
  WI.

* WHEN...From noon Saturday to 3 AM CST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
11 follow-up statements
580 
WHUS73 KGRB 140244
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
844 PM CST Fri Nov 13 2020

LMZ521-522-541>543-141045-
/O.CON.KGRB.GL.W.0022.201114T1800Z-201116T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
844 PM CST Fri Nov 13 2020

...GALE WARNING REMAINS IN EFFECT FROM NOON SATURDAY TO 3 AM CST
MONDAY...

* WHAT...South winds to 30 kts with gale force gusts around 35 
  knots Saturday afternoon and Saturday night, shifting west 
  with gale force gusts to 40 kts Sunday and Sunday night. Waves 
  as high as 4 to 6 feet on the bay, and 8 to 12 feet on the 
  lake.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI, Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI, Rock Island Passage to Sturgeon Bay 
  WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan 
  WI.

* WHEN...From noon Saturday to 3 AM CST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
006 
WHUS73 KGRB 140349
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
949 PM CST Fri Nov 13 2020

LMZ521-522-541>543-141200-
/O.CON.KGRB.GL.W.0022.201114T1800Z-201116T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
949 PM CST Fri Nov 13 2020

...GALE WARNING REMAINS IN EFFECT FROM NOON SATURDAY TO 3 AM CST
MONDAY...

* WHAT...South winds to 30 kts with gale force gusts around 35 
  knots Saturday afternoon and Saturday night, shifting west 
  with gale force gusts to 40 kts Sunday and Sunday night. Waves 
  as high as 4 to 6 feet on the bay, and 8 to 12 feet on the 
  lake.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI, Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI, Rock Island Passage to Sturgeon Bay 
  WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan 
  WI.

* WHEN...From noon Saturday to 3 AM CST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
125 
WHUS73 KGRB 141031
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
431 AM CST Sat Nov 14 2020

LMZ521-522-541>543-141845-
/O.CON.KGRB.GL.W.0022.201114T1800Z-201116T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
431 AM CST Sat Nov 14 2020

...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 3 AM CST
MONDAY...

* WHAT...South winds will back southeast today, shift southwest
  late tonight, then veer west on Sunday. Occasional gale force
  gusts around 35 knots are expected this afternoon and tonight.
  Gale force gusts to 45 knots are expected Sunday into early
  Monday. Waves will reach 5 to 8 feet on the bay, and 8 to 12 
  feet on the lake.

* WHERE...Bay of Green Bay south of line from Cedar River to 
  Rock Island Passage and Lake Michigan from Rock Island Passage 
  to Sheboygan.

* WHEN...From noon today to 3 AM CST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

JS
894 
WHUS73 KGRB 141529
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
929 AM CST Sat Nov 14 2020

LMZ521-522-541>543-142200-
/O.CON.KGRB.GL.W.0022.201114T1800Z-201116T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
929 AM CST Sat Nov 14 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...

* WHAT...South winds will back southeast today, shift southwest
  late tonight, then veer west on Sunday. Occasional gale force
  gusts around 35 knots are expected this afternoon and tonight.
  Gale force gusts to 45 knots are expected Sunday into early
  Monday. A few storm force gusts to 50 knots are possible on 
  Sunday. Waves will reach 5 to 8 feet on the bay, and 8 to 12 
  feet on the lake.

* WHERE...Bay of Green Bay south of line from Cedar River to 
  Rock Island Passage and Lake Michigan from Rock Island Passage 
  to Sheboygan.

* WHEN...From noon today to 3 AM CST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AK
314 
WHUS73 KGRB 142131
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
331 PM CST Sat Nov 14 2020

LMZ521-522-541>543-150545-
/O.CON.KGRB.GL.W.0022.000000T0000Z-201116T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
331 PM CST Sat Nov 14 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...

* WHAT...South winds will back southeast today, then shift
  southwest late tonight, then veer west on Sunday. Occasional
  gale force gusts around 35 knots are expected thru tonight. 
  Gale force gusts to 45 knots are expected Sunday into early 
  Monday. A few storm force gusts to 50 knots are possible on 
  Sunday. Waves will reach 5 to 8 feet on the bay, and 8 to 12 
  feet on the lake.

* WHERE...Bay of Green Bay south of line from Cedar River to 
  Rock Island Passage and Lake Michigan from Rock Island Passage 
  to Sheboygan.

* WHEN...Thru 3 AM CST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
758 
WHUS73 KGRB 150239
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
839 PM CST Sat Nov 14 2020

LMZ521-522-541>543-151045-
/O.CON.KGRB.GL.W.0022.000000T0000Z-201116T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
839 PM CST Sat Nov 14 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...

* WHAT...South winds will back southeast this evening, then shift
  southwest late tonight, then veer west on Sunday. Occasional 
  gale force gusts around 35 knots are expected thru tonight. Gale
  force gusts to 45 knots are expected Sunday into early Monday. 
  A few storm force gusts to 50 knots are possible on Sunday. 
  Waves will reach 5 to 8 feet on the bay, and 8 to 12 feet on the
  lake.

* WHERE...Bay of Green Bay south of line from Cedar River to 
  Rock Island Passage and Lake Michigan from Rock Island Passage 
  to Sheboygan.

* WHEN...Thru 3 AM CST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
263 
WHUS73 KGRB 151036
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
436 AM CST Sun Nov 15 2020

LMZ521-522-541>543-151845-
/O.CON.KGRB.GL.W.0022.000000T0000Z-201116T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
436 AM CST Sun Nov 15 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...

* WHAT...South winds to 30 kts shifting west with gale force gusts
  to around 45 kts. Waves building to 5 to 8 ft on the bay, and
  waves slowly diminishing from 7 to 11 ft on the lake.

* WHERE...Bay of Green Bay south of line from Cedar River to 
  Rock Island Passage and Lake Michigan from Rock Island Passage 
  to Sheboygan.

* WHEN...Until 3 AM CST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

JS
811 
WHUS73 KGRB 151536
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
936 AM CST Sun Nov 15 2020

LMZ521-522-541>543-152215-
/O.CON.KGRB.GL.W.0022.000000T0000Z-201116T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
936 AM CST Sun Nov 15 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...

* WHAT...West gales 35 to 40 kts with gusts to around 45 kts,
  gradually decreasing to 15 to 25 kts by late tonight. Waves 5 to
  8 ft, slowly diminishing to 3 to 6 ft by late tonight.

* WHERE...Bay of Green Bay south of line from Cedar River to 
  Rock Island Passage and Lake Michigan from Rock Island Passage 
  to Sheboygan.

* WHEN...Until 3 AM CST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AK
379 
WHUS73 KGRB 152142
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
342 PM CST Sun Nov 15 2020

LMZ521-522-541>543-160545-
/O.CON.KGRB.GL.W.0022.000000T0000Z-201116T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
342 PM CST Sun Nov 15 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...

* WHAT...West gales 35 to 40 kts with gusts to around 45 kts,
  gradually decreasing to 15 to 25 kts with gusts to 35 knots late
  this evening. Gusts diminish to 30 knots after midnight. Waves 
  4 to 7 ft, slowly diminishing to 3 to 6 ft by late tonight.

* WHERE...Bay of Green Bay south of line from Cedar River to 
  Rock Island Passage and Lake Michigan from Rock Island Passage 
  to Sheboygan.

* WHEN...Until 3 AM CST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
563 
WHUS73 KGRB 160322
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
922 PM CST Sun Nov 15 2020

LMZ521-522-541>543-160900-
/O.CON.KGRB.GL.W.0022.000000T0000Z-201116T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
922 PM CST Sun Nov 15 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...

* WHAT...West gales 30 to 35 kts with gusts to around 40 kts,
  gradually decreasing to 15 to 25 kts with gusts to 35 knots by
  midnight. Gusts diminish to 30 knots after midnight. Waves 4 to
  7 ft, slowly diminishing to 3 to 5 ft by late tonight.

* WHERE...Bay of Green Bay south of line from Cedar River to 
  Rock Island Passage and Lake Michigan from Rock Island Passage 
  to Sheboygan.

* WHEN...Until 3 AM CST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
393 
WHUS73 KGRB 160842
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
242 AM CST Mon Nov 16 2020

LMZ521-522-541>543-161600-
/O.EXP.KGRB.GL.W.0022.000000T0000Z-201116T0900Z/
/O.NEW.KGRB.SC.Y.0093.201116T0900Z-201116T1600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
242 AM CST Mon Nov 16 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING...
...GALE WARNING WILL EXPIRE AT 3 AM CST EARLY THIS MORNING...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and waves 
  2 to 4 ft expected.

* WHERE...Bay of Green Bay south of line from Cedar River to 
  Rock Island Passage and Lake Michigan from Rock Island Passage 
  to Sheboygan.

* WHEN...Until 10 AM CST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JS

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Nov 13, 12:10 PM CST, 2 hours 57 minutes earlier.

Area forecast discussion, Nov 13, 12:10 PM CST, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1210 PM CST Fri Nov 13 2020

Updated aviation portion for 18Z TAF issuance

.SYNOPSIS...
Issued at 323 AM CST Fri Nov 13 2020

Another strong November storm system will bring windy weather to
the area this weekend. Precipitation with the storm will fall as
mainly rain--with some snow across the west as the system
departs. Quieter weather is anticipated for next week.

The large scale pattern across North America will adjust to the
development of a new longwave trough at 130-150W this weekend. In
addition to the new trough, the evolving pattern will have a ridge
over the Intermountain West and a trough over eastern North
America. Amplitude of the new pattern will peak early in the
upcoming work week, then the flow will trend toward zonal.

The pattern favors AOA normal precipitation, with most of it
falling with a strong cyclone that will cross the area this
weekend. Temperatures will change from modestly below to modestly
above normal every day or two in response to the passage of
synoptic-scale systems.
&&

.SHORT TERM...Today...Tonight...and Saturday
Issued at 323 AM CST Fri Nov 13 2020

Colder air flowing into the area this morning may cause some of
the lingering water of roads to freeze. Will continue to highlight
that possibility with an SPS and in the HWO. Otherwise, clouds
will probably be a little slower to depart the area than indicated
by the guidance, but are still expected to clear the area
allowing for plenty of sunshine by this afternoon. The incoming
air mass is much colder than the one across the area yesterday, so
anticipate highs only in the upper 20s to middle 30s.

A ridge extending north from an anticyclone passing south of the
region will extend north into the area early tonight. That may
allow temps to fall off quickly as winds diminish after sunset,
but the surface pressure gradient will tighten appreciably as the
ridge shifts southeast during the night. So readings will become
steady and may rise some after midnight. A small patch of stratus
developed under somewhat similar conditions last night. That
could happen again tonight, but would need to see a little better
support in the guidance before adding it to the forecast.

A large, strong upper trough will begin approaching the area
Saturday. Precipitation generated by QG forcing with the upper
trough and isentropic lift will probably begin to overspread the
area from the southwest during the afternoon. Thermal profiles
suggest it will be mainly rain, though a little wet snow could be
mixed in across the north if the precipitation reaches that area.

Once again this morning, leaned toward a blend of recent top
performing guidance products for temperatures as that technique
has worked well lately.

.LONG TERM...Saturday Night Through Thursday
Issued at 323 AM CST Fri Nov 13 2020

500mb trough will swing across the western Great Lakes Saturday
night into Sunday, otherwise the 500mb pattern will be fairly
zonal for the remainder of the forecast period. Temperatures will
fluctuate from near or slightly below normal for the first days
of the forecast period, then above normal temperatures are
expected later in the work week.

A potent storm system is expected to move across northeast
Wisconsin Saturday night. This system will bring rain and
possibly a few thunderstorms across northeast Wisconsin Saturday
evening, then a chance of rain and snow north after midnight.
Cyclonic flow will continue to bring a chance of snow across the
north and a chance of rain or snow south Sunday morning. The
bigger story will be winds. Greatest 6 hour pressure rises occur
from 12z to 18z Sunday. Steep low level lapse rates along 850mb
cold advection will help transport the winds aloft down to the
surface. Bufkit soundings indicated mixing to about 3 thousand
feet. The ECMWF has 35 knots at 925 mb and 45 knots at 850mb while
the GFS bufkit soundings indicated 35 to 45 knots in the mixed
layer. Have bumped up the wording for windy conditions along with
the associated impacts. With wind gusts approaching 45 mph, there
could some tree damage and sporadic power outages. The strong
winds will continue into Sunday evening before gradually subsiding
later in the evening and overnight.

Otherwise, the current forecast is dry for Monday. The latest
ECMWF indicated another cold front dropping southeast into the
region that could bring some light rain or snow. Will pass on my
concern to the day shift. Temperatures will be several degrees
warmer than are expected to be severe degrees cooler on Tuesday
behind the front. Dry conditions are expected for the remainder
of the period with slightly warmer temperatures Wednesday, then
above normal conditions for the end of the work week.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1210 PM CST Fri Nov 13 2020

Lingering MVFR ceilings continue to impact the TAF sites early
this afternoon. Skies will continue to slowly clear from west to
east as surface high pressure builds into the western Great Lakes.
As the high drifts into the Ohio Valley tonight, look for mostly
clear skies with only a few upper clouds drifting across the area.
Look for clouds to quickly increase across the area late Saturday
morning and early afternoon, with rain spreading across the area
Saturday afternoon.

Surface winds will shift from the west this afternoon to the south
tonight. Winds aloft will increase through the night as a low
level jet pushes into the area, with winds at 2000 feet reaching
40-45 kt. This will create LLWS, especially at KRHI, KAUW and
KCWA after midnight into Saturday morning.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Skowronski
LONG TERM......Eckberg
AVIATION.......Bersch
Hazardous weather outlook, Nov 13, 12:12 PM CST, 2 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
1212 PM CST Fri Nov 13 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141815-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
1212 PM CST Fri Nov 13 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This Afternoon and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a chance of thunderstorms Saturday night. Severe
thunderstorms are not expected.

South winds will generate 7 to 11 foot waves on Lake Michigan
Saturday afternoon and Saturday night, possibly causing some
shoreline erosion.

A mix of rain and snow is possible across north-central Wisconsin
on Sunday as the next system moves across the region. This could
produce slick roads across portions of the area. Wind gusts over
40 mph are also possible on Sunday, resulting in hazardous travel
especially for high profile vehicles. The strong winds may also
produce some damage to trees which may result in sporadic power
outages.

.SPOTTER INFORMATION STATEMENT...

Spotter activations will not be needed today or tonight.

LMZ521-522-541>543-141815-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
1212 PM CST Fri Nov 13 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...This Afternoon and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A strong low pressure system may bring southerly gale force gusts
Saturday afternoon into Saturday night. As the low moves away,
westerly gale force gusts are likely Sunday into Sunday night.

There is a chance of thunderstorms Saturday night that may pose a
hazard to mariners.

Bersch

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 3:36 AM CSTGale WatchGRB12 hr

Nearby

Gale Warnings in Wisconsin, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.